
OTC Benadryl Allergy Extra Strength 50 mg 12 Caps
Description:
Benadtyl® Extra Strength offers an extra strength dose for fast and effective symptom relief of your allergies and allergic reactions with just one caplet.
*We are only able to ship this item to Canadian customers.
SIN: 02239138
Features:
Provides fast, effective symptom relief from allergies and allergic reactions:
- Skin itch
- Hives
- Sneezing
- Itchy throat
- Itchy, Runny nose
- Itchy, watery eyes
Ingredients:
Medicinal Ingredient:
Diphenhydramine Hydrochloride 50 mg
Medicinal Ingredient Purpose:
Antihistamine
Non-medicinal Ingredients:
Calcium phosphate dibasic dihydrate, candelilla wax, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, pregelatinized corn starch, stearic acid, titanium dioxide, water
Directions:
Children under the age of 12 years: Do not use. Use Children’s BENADRYL® products.
Adults and children 12 years of age and over: Take 1 caplet every 4-6 hours. Do not exceed 4 caplets in 24 hours.
Cautions:
*Seek medical attention if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.
Do not use:
- with any other product containing diphenhydramine, even one used on the skin
- more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
- if you are allergic to diphenhydramine or to any other ingredients in this product
- in elderly patients who experience confusion at nighttime.
Ask a doctor or pharmacist before use if you:
- have glaucoma
- have breathing problems such as emphysema, chronic bronchitis, or chronic asthma
- have difficulty with urination due to an enlargement of the prostate gland
- have a cough that is accompanied by excessive secretions
- are taking other antihistamines, sedatives or tranquillizers
- are pregnant or breastfeeding.
When using this product:
- marked drowsiness may occur
- excitability may occur, especially in children
- alcohol, sedatives and tranquilizers may increase drowsiness
- excitability may occur rather than sedation in the elderly, and therefore should be avoided in this age group
- do not drive, operate machinery or engage in activities requiring mental alertness
- avoid alcoholic drinks.
Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.
Original: $9.48
-65%$9.48
$3.32OTC Benadryl Allergy Extra Strength 50 mg 12 Caps
Description:
Benadtyl® Extra Strength offers an extra strength dose for fast and effective symptom relief of your allergies and allergic reactions with just one caplet.
*We are only able to ship this item to Canadian customers.
SIN: 02239138
Features:
Provides fast, effective symptom relief from allergies and allergic reactions:
- Skin itch
- Hives
- Sneezing
- Itchy throat
- Itchy, Runny nose
- Itchy, watery eyes
Ingredients:
Medicinal Ingredient:
Diphenhydramine Hydrochloride 50 mg
Medicinal Ingredient Purpose:
Antihistamine
Non-medicinal Ingredients:
Calcium phosphate dibasic dihydrate, candelilla wax, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, pregelatinized corn starch, stearic acid, titanium dioxide, water
Directions:
Children under the age of 12 years: Do not use. Use Children’s BENADRYL® products.
Adults and children 12 years of age and over: Take 1 caplet every 4-6 hours. Do not exceed 4 caplets in 24 hours.
Cautions:
*Seek medical attention if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.
Do not use:
- with any other product containing diphenhydramine, even one used on the skin
- more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
- if you are allergic to diphenhydramine or to any other ingredients in this product
- in elderly patients who experience confusion at nighttime.
Ask a doctor or pharmacist before use if you:
- have glaucoma
- have breathing problems such as emphysema, chronic bronchitis, or chronic asthma
- have difficulty with urination due to an enlargement of the prostate gland
- have a cough that is accompanied by excessive secretions
- are taking other antihistamines, sedatives or tranquillizers
- are pregnant or breastfeeding.
When using this product:
- marked drowsiness may occur
- excitability may occur, especially in children
- alcohol, sedatives and tranquilizers may increase drowsiness
- excitability may occur rather than sedation in the elderly, and therefore should be avoided in this age group
- do not drive, operate machinery or engage in activities requiring mental alertness
- avoid alcoholic drinks.
Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Description:
Benadtyl® Extra Strength offers an extra strength dose for fast and effective symptom relief of your allergies and allergic reactions with just one caplet.
*We are only able to ship this item to Canadian customers.
SIN: 02239138
Features:
Provides fast, effective symptom relief from allergies and allergic reactions:
- Skin itch
- Hives
- Sneezing
- Itchy throat
- Itchy, Runny nose
- Itchy, watery eyes
Ingredients:
Medicinal Ingredient:
Diphenhydramine Hydrochloride 50 mg
Medicinal Ingredient Purpose:
Antihistamine
Non-medicinal Ingredients:
Calcium phosphate dibasic dihydrate, candelilla wax, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, pregelatinized corn starch, stearic acid, titanium dioxide, water
Directions:
Children under the age of 12 years: Do not use. Use Children’s BENADRYL® products.
Adults and children 12 years of age and over: Take 1 caplet every 4-6 hours. Do not exceed 4 caplets in 24 hours.
Cautions:
*Seek medical attention if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.
Do not use:
- with any other product containing diphenhydramine, even one used on the skin
- more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
- if you are allergic to diphenhydramine or to any other ingredients in this product
- in elderly patients who experience confusion at nighttime.
Ask a doctor or pharmacist before use if you:
- have glaucoma
- have breathing problems such as emphysema, chronic bronchitis, or chronic asthma
- have difficulty with urination due to an enlargement of the prostate gland
- have a cough that is accompanied by excessive secretions
- are taking other antihistamines, sedatives or tranquillizers
- are pregnant or breastfeeding.
When using this product:
- marked drowsiness may occur
- excitability may occur, especially in children
- alcohol, sedatives and tranquilizers may increase drowsiness
- excitability may occur rather than sedation in the elderly, and therefore should be avoided in this age group
- do not drive, operate machinery or engage in activities requiring mental alertness
- avoid alcoholic drinks.
Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.











